How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28723
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Last night when I went to bed I was dizzy. This morning

Customer Question

Last night when I went to bed I was dizzy. This morning right before I woke up, everything went black. I couldn't hear anything or see anything even though my eyes were open. And then when my vision and hearing started coming back, it felt like all the veins in my body were on fire. It really scared me.
Just to provide some more information that might help:
- I am an 18-year-old female
- I just recently started exercising daily
- I have hypothyroidism
- The medication I take is AMITRIPTYLINE, LEVOTHYROXINE, SERTRALINE, and AMPHETAMINE
- My mother's family has a history of high blood pressure and diabetes
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Amephetamine can cause heart abnormalities and resultant dizziness.

Also drop in blood pressure can trigger vasovagal syncope --often benign bt only after ruling out any heart problem.

High blood sugar is another possibility given your family history.

You should see your doctor for further evaluation today.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/